Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Invariants of coadjoint representations of regular factors


Author: A. N. Panov
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 3.
Journal: St. Petersburg Math. J. 22 (2011), 497-514
MSC (2010): Primary 17B10
DOI: https://doi.org/10.1090/S1061-0022-2011-01155-0
Published electronically: March 18, 2011
MathSciNet review: 2729948
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generators are found for the field of invariants of coadjoint representations for the Lie algebras that are factors of a unitriangular Lie algebra by some regular ideal.


References [Enhancements On Off] (What's this?)

  • 1. A. A. Kirillov, Lectures on the orbit method, Nauchn. Kniga, Novosibirsk, 2002, English transl., Grad. Stud. in Math., vol. 64, Amer. Math. Soc., Providence, RI, 2004. MR 2069175 (2005c:22001)
  • 2. -, Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk 17 (1962), no. 4, 57-110. (Russian) MR 0142001 (25:5396)
  • 3. A. N. Panov, On the index of some nilpotent Lie algebras, Sovrem. Mat. i Prilozhen. 60 (2008), 122-129; English transl., J. Math. Sci. 161 (2009), no. 1, 122-129. MR 2676262
  • 4. -, The diagram method in the investigation of coadjoint orbits, Vestnik Samar. Gos. Univ. Estestvennonauchn. Ser. 2008, no. 6, 139-151. (Russian)
  • 5. M. V. Ignat'ev and A. N. Panov, Coadjoint orbits of the group $ \mathrm{UT}(7,K)$, Fundam. Prikl. Mat. 13 (2007), no. 5, 127-159; English transl., J. Math. Sci. (N.Y.) 156 (2009), no. 2, 292-312. MR 2379743 (2008m:20075)
  • 6. A. N. Panov, Involution in $ S_n$ and associated coadjoint orbits, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 349 (2007), 150-173; English transl., J. Math. Sci. (N.Y.) 151 (2008), no. 3, 3018-3031. MR 2742857
  • 7. J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, Paris, 1974; English transl., Enveloping algebras, Grad. Stud. in Math., vol. 11, Amer. Math. Soc., Providence, RI, 1996. MR 1393197 (97c:17010)
  • 8. B. Parshall and J.-P. Wang, Quantum linear groups, Mem. Amer. Math. Soc. 89 (1991), no. 439, 157 pp. MR 1048073 (91g:16028)
  • 9. F. Gavarini, Presentation by Borel subalgebras and Chevalley generations for quantum enveloping algebras, Proc. Edinb. Math. Soc. (2) 49 (2006), 291-308. MR 2243788 (2007f:17026)
  • 10. J. G. Jantzen, Lectures on quantum groups, Grad. Stud. in Math., vol. 6, Amer. Math. Soc., Providence, RI, 1996. MR 1359532 (96m:17029)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 17B10

Retrieve articles in all journals with MSC (2010): 17B10


Additional Information

A. N. Panov
Affiliation: Samara State University, Ul. Akad. Pavlova 1, Samara 443011, Russia
Email: apanov@list.ru

DOI: https://doi.org/10.1090/S1061-0022-2011-01155-0
Keywords: Lie algebra, coadjoint representation, algebra of invariants
Received by editor(s): January 26, 2009
Published electronically: March 18, 2011
Additional Notes: Supported by RFBR (grant nos. 08-01-00151-a, 09-01-00058-a), and by ADTP (grant no. 3341)
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society